# SDR A6WA200940331

- Difficulty date: June 21, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 25,311 hours, 21,819 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE RUNWAY 1, WHILE MAKING 20 DEGREE LT TURN, RECEIVED FUEL INBALANCE CASS MESSAGE.  LT WING INDICATED 1000 LBS MORE AND THEN MESSAGE CLEARED.  AT 9000 FT, TURNED LT WITH 30 DEGREE BANK AND RECEIVED "FUEL INBALANCE" CASS MESSAGE.  MESSAGE EXTINGUISHED WITH WINGS LEVEL.  C/W QRH AND DIVERTED.  REF W.O. 13711 FOR MX PERFORMED AND C/A OK FOR RETURN TO SERVICE.  (K)
